# SDR 2002FA0001261

- Difficulty date: October 29, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N7277R
- Make and model: Cessna T206H
- Aircraft serial: T20608073
- Engine: Lyc TIO540*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 122010024
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HAS SEVERAL CRACKS ON SKIN AROUND RIVETS ON INBOARD LEADING EDGE.
